# SDR C2XA07CL033

- Difficulty date: March 18, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 20,343 hours, 18,612 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CMH FLIGHT 2930 THE CREW REPORTED THE COFFEE POT WAS SMOKING WHEN TURNED ON.THE COFFEE POT WAS PLACED ON MEL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.   MAINTENANCE INSPECTED AND REPLACED THE NR 2 COFFEE POT BREWER.OPERATIONAL CHECKS WERE GOOD.
